# SDR YENA201703080171

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 45,159 hours, 15,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, FOUND THE FLOORBEAM -Y1732, FRAME 65+12 CORRODED.  OUT OF LIMITS. REPLACED IAW SRM 52-00-14-283-002, AND 53-41-14, FIG 15.
